Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Changed from Aderal to Concerta. Weight loss. Late periods. Worried

hello, i m Lee, and 16 and the last time I had my period was j July 8th, and is more than two months late. This has happened before maybe 1 month and a half late, but not 2 months. I m a virgin , and I just recently changed my medication from aderal to conserta. I have also lost almost 10 pounds in those 2 months. I looked online, and it said that weight loss and change in medication might be a factor in your period being late? I m really worried...
Asked On : Thu, 13 Sep 2012
Answers:  0 Views:  13 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor